Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tasteless tongue. Diabetic, taking amaryl, oxy vital multi vitamin. Reason?

I am a diabetic patient and using Amaryl 2M tablets ince in the morning and once in the night just half an hour before taking food. I am also taking Oxy-Vital Multi Vitamin and Multi Mineral capsules daily one in the afternoon. For the past one month or so I am experiencing a tasteless tongue........I am not able to enjoy the spicy food......I wont smoke, I wont drink and I wont eat any type of tobacco related items.....
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dentist 's  Response
Hi,

Thanks for asking the query,

Causes of tasteless of tongue is due to allergies, nasal polyps, ageing, nerve damage , vitamin B12 and zinc deficiencies.
Sour items, salty and junky food should be avoided.
Take plenty of raw vegetables, fruits, iron rich diet.
Continue with the course of multivitamin suplements.
Take lukewarm saline rinses.


Hope you find this as helpful,

Regards...
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor